logo AFST
Les groupes de Burger-Mozes ne sont pas kählériens
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 1, pp. 115-127.

Burger and Mozes constructed examples of infinite simple groups which are lattices in the group of automorphisms of a cubical building. We show that there can be no morphism with finitely generated kernel from a Kähler group to one of these groups. We obtain as a consequence that these groups are not Kähler.

Burger et Mozes ont construit des exemples de groupes simples infinis, qui sont des réseaux dans le groupe des automorphismes d’un immeuble cubique. On montre qu’il n’existe pas de morphisme d’un groupe kählérien vers l’un de ces groupes dont le noyau soit finiment engendré. On en déduit que ces groupes ne sont pas kählériens.

Published online:
DOI: 10.5802/afst.1399
@article{AFST_2014_6_23_1_115_0,
     author = {Thibaut Delcroix},
     title = {Les groupes de {Burger-Mozes} ne sont pas k\"ahl\'eriens},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {115--127},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 23},
     number = {1},
     year = {2014},
     doi = {10.5802/afst.1399},
     zbl = {1290.32017},
     mrnumber = {3204733},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1399/}
}
TY  - JOUR
TI  - Les groupes de Burger-Mozes ne sont pas kählériens
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2014
DA  - 2014///
SP  - 115
EP  - 127
VL  - 6e s{\'e}rie, 23
IS  - 1
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1399/
UR  - https://zbmath.org/?q=an%3A1290.32017
UR  - https://www.ams.org/mathscinet-getitem?mr=3204733
UR  - https://doi.org/10.5802/afst.1399
DO  - 10.5802/afst.1399
LA  - fr
ID  - AFST_2014_6_23_1_115_0
ER  - 
%0 Journal Article
%T Les groupes de Burger-Mozes ne sont pas kählériens
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2014
%P 115-127
%V 6e s{\'e}rie, 23
%N 1
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1399
%R 10.5802/afst.1399
%G fr
%F AFST_2014_6_23_1_115_0
Thibaut Delcroix. Les groupes de Burger-Mozes ne sont pas kählériens. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 1, pp. 115-127. doi : 10.5802/afst.1399. https://afst.centre-mersenne.org/articles/10.5802/afst.1399/

[1] Amorós (J.), Burger (M.), Corlette (K.), Kotschick (D.), and Toledo (D.).— Fundamental groups of compact Kähler manifolds, volume 44 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (1996). | Zbl: 0849.32006

[2] Burger (M.), Mozes (S.).— Lattices in product of trees. Inst. Hautes Études Sci. Publ. Math., (92) p. 151-194 (2001), (2000). | MR: 1839489 | Zbl: 1007.22013

[3] Campana (F.).— Orbifoldes géométriques spéciales et classification biméromorphe des variétés kählériennes compactes. J. Inst. Math. Jussieu, 10(4) p. 809-934 (2011). | MR: 2831280 | Zbl: 1236.14039

[4] Corlette (K.), Simpson (C.).— On the classification of rank-two representations of quasiprojective fundamental groups. Compos. Math., 144(5) p. 1271-1331 (2008). | MR: 2457528 | Zbl: 1155.58006

[5] Delzant (T.), Py (P.).— Kähler groups, real hyperbolic spaces and the Cremona group. Compos. Math., 148(1) p. 153-184 (2012). | MR: 2881312 | Zbl: pre06007113

[6] Greenberg (L.).— Discrete groups of motions. Canad. J. Math., 12 p. 415-426 (1960). | MR: 115130 | Zbl: 0096.02102

[7] Griffiths (H. B.).— The fundamental group of a surface, and a theorem of Schreier. Acta Math., 110 p. 1-17 (1963). | MR: 153832 | Zbl: 0119.18902

[8] Gromov (M.l), Schoen (R.).— Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one. Inst. Hautes Études Sci. Publ. Math., (76) p. 165-246 (1992). | Numdam | MR: 1215595 | Zbl: 0896.58024

[9] Korevaar (N.), Schoen (R.).— Sobolev spaces and harmonic maps into metric space targets. Comm. Anal. Geom., 1 p. 561-659 (1993). | MR: 1266480 | Zbl: 0862.58004

[10] Korevaar (N.), Schoen (R.).— Global existence theorems for harmonic maps to non-locally compact spaces. Comm. Anal. Geom., 5(2) p. 333-387 (1997). | MR: 1483983 | Zbl: 0908.58007

[11] Napier (T.), Ramachandran (M.).— Filtered ends, proper holomorphic mappings of Kähler manifolds to Riemann surfaces, and Kähler groups. Geom. Funct. Anal., 17(5) p. 1621-1654 (2008). | MR: 2377498 | Zbl: 1144.32017

[12] Pays (I.), Valette (A.).— Sous-groupes libres dans les groupes d’automorphismes d’arbres. Enseign. Math. (2), 37(1-2) p. 151-174 (1991). | MR: 1115748 | Zbl: 0744.20024

[13] Py (P.).— Coxeter groups and kähler groups. Math. Proc. Cambridge Philo. Soc., 155(3) p. 557-566 (2013). | MR: 3118420

[14] Serre (J.-P.).— Arbres, amalgames, SL2. Société Mathématique de France, Paris, 1977. Avec un sommaire anglais, Rédigé avec la collaboration de Hyman Bass, Astérisque, No. 46. | MR: 476875 | Zbl: 0369.20013

[15] Simpson (C.).— Lefschetz theorems for the integral leaves of a holomorphic one-form. Compositio Math., 87(1) p. 99-113 (1993). | Numdam | MR: 1219454 | Zbl: 0802.58004

[16] Stein (K.).— On factorization of holomorphic mappings. In Proc. Conf. Complex Analysis (Minneapolis, 1964), pages 1-7. Springer, Berlin (1965). | MR: 178161 | Zbl: 0151.09901

[17] Sun (X.).— Regularity of harmonic maps to trees. Amer. J. Math., 125(4) p. 737-771 (2003). | MR: 1993740 | Zbl: 1043.58007

Cited by Sources: